Pascal and Francis Bibliographic Databases

Help

Search results

Your search

jo.\*:("Journal of mathematical analysis and applications")

Filter

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 14387

  • Page / 576

Export

Selection :

  • and

A Brézis-Browder principle on partially ordered spaces and related ordering theoremsFLORES-BAZAN, F; GUTIERREZ, C; NOVO, V et al.Journal of mathematical analysis and applications. 2011, Vol 375, Num 1, pp 245-260, issn 0022-247X, 16 p.Article

A commutator approach to absolute continuity for unbounded Jacobi operatorsDOMBROWSKI, Joanne.Journal of mathematical analysis and applications. 2011, Vol 378, Num 1, pp 133-139, issn 0022-247X, 7 p.Article

A general strong approximation theorem for dependent Rd-valued random vectorsFU, Ke-Ang.Journal of mathematical analysis and applications. 2011, Vol 384, Num 2, pp 173-180, issn 0022-247X, 8 p.Article

A new approach to the theory of functional integral equations of fractional orderBANAS, Józef; ZAJAC, Tomasz.Journal of mathematical analysis and applications. 2011, Vol 375, Num 2, pp 375-387, issn 0022-247X, 13 p.Article

A new cross subdivision scheme for surface designLIAN, Jian-Ao; YONGGAO YANG.Journal of mathematical analysis and applications. 2011, Vol 374, Num 1, pp 244-257, issn 0022-247X, 14 p.Article

A nonlocal in time parabolic system whose Fujita critical exponent is not given by scalingLOAYZA, M; QUINTEIRO, I. G.Journal of mathematical analysis and applications. 2011, Vol 374, Num 2, pp 615-632, issn 0022-247X, 18 p.Article

A note on blow-up phenomena for mass critical nonlinear Schrodinger equationSHANGUO GAO.Journal of mathematical analysis and applications. 2011, Vol 377, Num 1, pp 88-109, issn 0022-247X, 22 p.Article

A note on the behavior of integrable functions at infinityNICULESCU, Constantin P; POPOVICI, Florin.Journal of mathematical analysis and applications. 2011, Vol 381, Num 2, pp 742-747, issn 0022-247X, 6 p.Article

A semilinear elliptic PDE not in divergence form via variational methodsSERVADEI, Raffaella.Journal of mathematical analysis and applications. 2011, Vol 383, Num 1, pp 190-199, issn 0022-247X, 10 p.Article

A transfer principle for inequalities in vector latticesKUSRAEV, Anatoly G.Journal of mathematical analysis and applications. 2011, Vol 374, Num 1, pp 282-289, issn 0022-247X, 8 p.Article

Additive comparisons of stopping values and supremum values for finite stage multiparameter stochastic processesTANAKA, Teruo.Journal of mathematical analysis and applications. 2011, Vol 382, Num 2, pp 549-558, issn 0022-247X, 10 p.Article

Algebraic properties of isometries between groups of invertible elements in Banach algebrasHATORI, Osamu.Journal of mathematical analysis and applications. 2011, Vol 376, Num 1, pp 84-93, issn 0022-247X, 10 p.Article

An algebraic approach to tempered distributionsATANASIU, Dragu; MIKUSINSKI, Piotr; NEMZER, Dennis et al.Journal of mathematical analysis and applications. 2011, Vol 384, Num 2, pp 307-319, issn 0022-247X, 13 p.Article

An alternative approach to Privault's discrete-time chaotic calculusCAISHI WANG; YANCHUN LU; HUIFANG CHAI et al.Journal of mathematical analysis and applications. 2011, Vol 373, Num 2, pp 643-654, issn 0022-247X, 12 p.Article

An uncertainty principle for finite framesLAMMERS, Mark; MAESER, Anna.Journal of mathematical analysis and applications. 2011, Vol 373, Num 1, pp 242-247, issn 0022-247X, 6 p.Article

Analyticity of a class of degenerate evolution equations on the canonical simplex of ℝd arising from Fleming―Viot processesALBANESE, Angela A; MANGINO, Elisabetta M.Journal of mathematical analysis and applications. 2011, Vol 379, Num 1, pp 401-424, issn 0022-247X, 24 p.Article

Automatic continuity of M-norms on C*-algebrasOIKHBERG, Timur; PERALTA, Antonio M; RAMIREZ, Maribel et al.Journal of mathematical analysis and applications. 2011, Vol 381, Num 2, pp 799-811, issn 0022-247X, 13 p.Article

Averaging for retarded functional differential equationsFEDERSON, M; MESQUITA, J. G.Journal of mathematical analysis and applications. 2011, Vol 382, Num 1, pp 77-85, issn 0022-247X, 9 p.Article

Basic renewal theorems for random walks with widely dependent incrementsYUEBAO WANG; DONGYA CHENG.Journal of mathematical analysis and applications. 2011, Vol 384, Num 2, pp 597-606, issn 0022-247X, 10 p.Article

Bifurcation diagrams of a p-Laplacian Dirichlet problem with Allee effect and an application to a diffusive logistic equation with predationHUNG, Kuo-Chih; WANG, Shin-Hwa.Journal of mathematical analysis and applications. 2011, Vol 375, Num 1, pp 294-309, issn 0022-247X, 16 p.Article

Coincidence of strict s-numbers of weighted Hardy operatorsEDMUNDS, David; JAN LANG.Journal of mathematical analysis and applications. 2011, Vol 381, Num 2, pp 601-611, issn 0022-247X, 11 p.Article

Concavity with respect to Holder means involving the generalized Grotzsch functionGENDI WANG; XIAOHUI ZHANG; YUEPING JIANG et al.Journal of mathematical analysis and applications. 2011, Vol 379, Num 1, pp 200-204, issn 0022-247X, 5 p.Article

Concerning the regularity of the anisotropic porous medium equationHENRIQUES, Eurica.Journal of mathematical analysis and applications. 2011, Vol 377, Num 2, pp 710-731, issn 0022-247X, 22 p.Article

Connectedness of a class of planar self-affine tilesDENG, Qi-Rong; LAU, Ka-Sing.Journal of mathematical analysis and applications. 2011, Vol 380, Num 2, pp 493-500, issn 0022-247X, 8 p.Article

Constructive factorization of some almost periodic triangular matrix functions with a quadrinomial off diagonal entryBASTOS, M. A; BRAVO, A; KARLOVICH, Yu. I et al.Journal of mathematical analysis and applications. 2011, Vol 376, Num 2, pp 625-640, issn 0022-247X, 16 p.Article

  • Page / 576